RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 261–269 (Mi mz1048)  

Local paraconvexity and a local selection theorem

P. V. Semenov

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/mzm1048

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 214–220

Bibliographic databases:

UDC: 517.982
Received: 29.04.1997
Revised: 19.02.1998

Citation: P. V. Semenov, “Local paraconvexity and a local selection theorem”, Mat. Zametki, 65:2 (1999), 261–269; Math. Notes, 65:2 (1999), 214–220

Citation in format AMSBIB
\Bibitem{Sem99}
\by P.~V.~Semenov
\paper Local paraconvexity and a~local selection theorem
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 261--269
\mathnet{http://mi.mathnet.ru/mz1048}
\crossref{https://doi.org/10.4213/mzm1048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706569}
\zmath{https://zbmath.org/?q=an:0937.47068}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 214--220
\crossref{https://doi.org/10.1007/BF02679819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600027}


Linking options:
  • http://mi.mathnet.ru/eng/mz1048
  • https://doi.org/10.4213/mzm1048
  • http://mi.mathnet.ru/eng/mz/v65/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:100
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020